American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 81 found      Go to page: 1 2 3

[1] Byungheup Jun and Jungyun Lee. Special values of partial zeta functions of real quadratic fields at nonpositive integers and the Euler-Maclaurin formula. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] A. S. Mosunov and M. J. Jacobson, Jr.. Unconditional class group tabulation of imaginary quadratic fields to $\|\Delta\| < 2^{40}$. Math. Comp. 85 (2016) 1983-2009.
Abstract, references, and article information   
View Article: PDF

[3] Chih-Yun Chuang, Yen-Liang Kuan and Jing Yu. On counting polynomials over finite fields. Proc. Amer. Math. Soc. 143 (2015) 4305-4316.
Abstract, references, and article information   
View Article: PDF

[4] San Ling, Enver Ozdemir and Chaoping Xing. A relation between embedding degrees and class numbers of binary quadratic forms. Math. Comp. 83 (2014) 3001-3004.
Abstract, references, and article information   
View Article: PDF

[5] Jacqueline Anderson, Jennifer S. Balakrishnan, Kristin Lauter, Jennifer Park and Bianca Viray. Comparing Arithmetic Intersection Formulas for Denominators of Igusa Class Polynomials. Contemporary Mathematics 606 (2013) 65-82.
Book volume table of contents   
View Article: PDF

[6] S. A. Katre and Anuradha S. Garge. Matrices over commutative rings as sums of $k$-th powers. Proc. Amer. Math. Soc. 141 (2013) 103-113.
Abstract, references, and article information   
View Article: PDF

[7] Enrique Treviño. The least inert prime in a real quadratic field. Math. Comp. 81 (2012) 1777-1797.
Abstract, references, and article information   
View Article: PDF

[8] Norio Nawata. $C^*$-algebras associated with real multiplication. Proc. Amer. Math. Soc. 140 (2012) 3409-3419.
Abstract, references, and article information   
View Article: PDF

[9] San Ling, Enver Ozdemir and Chaoping Xing. Constructing irreducible polynomials over finite fields. Math. Comp. 81 (2012) 1663-1668.
Abstract, references, and article information   
View Article: PDF

[10] Sunghan Bae. Real quadratic function fields of Richaud-Degert type with ideal class number one. Proc. Amer. Math. Soc. 140 (2012) 403-414. MR 2846310.
Abstract, references, and article information   
View Article: PDF

[11] Étienne Fouvry, Florian Luca, Francesco Pappalardi and Igor E. Shparlinski. Counting dihedral and quaternionic extensions. Trans. Amer. Math. Soc. 363 (2011) 3233-3253. MR 2775805.
Abstract, references, and article information   
View Article: PDF

[12] Igor E. Shparlinski. On quadratic fields generated by discriminants of irreducible trinomials. Proc. Amer. Math. Soc. 138 (2010) 125-132. MR 2550176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stéphane R. Louboutin. On the divisibility of the class number of imaginary quadratic number fields. Proc. Amer. Math. Soc. 137 (2009) 4025-4028. MR 2538563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Arturas Dubickas. On the limit points of $(a_n\xi )_{n=1}^{\infty }$ mod $1$ for slowly increasing integer sequences $(a_n)_{n=1}^{\infty }$. Proc. Amer. Math. Soc. 137 (2009) 449-456. MR 2448563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Zhi-Wei Sun. Binomial coefficients and quadratic fields. Proc. Amer. Math. Soc. 134 (2006) 2213-2222. MR 2213693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. A. Helfgott and A. Venkatesh. Integral points on elliptic curves and $3$-torsion in class groups. J. Amer. Math. Soc. 19 (2006) 527-550. MR 2220098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Peter Ashwin and Arek Goetz. Polygonal invariant curves for a planar piecewise isometry. Trans. Amer. Math. Soc. 358 (2006) 373-390. MR 2171238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dongho Byeon. Class numbers of quadratic fields ${\mathbb Q}(\sqrt{D})$ and ${\mathbb Q}(\sqrt{tD})$. Proc. Amer. Math. Soc. 132 (2004) 3137-3140. MR 2073286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Karim Belabas. On quadratic fields with large 3-rank. Math. Comp. 73 (2004) 2061-2074. MR 2059751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alfred J. van der Poorten. A Note on NUCOMP. Math. Comp. 72 (2003) 1935-1946. MR 1986813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. J. van der Poorten, H. J. J. te Riele and H. C. Williams. Corrigenda and addition to ``Computer verification of the Ankeny-Artin-Chowla conjecture for all primes less than $100000000000$''. Math. Comp. 72 (2003) 521-523. MR 1933835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hong You and Sheng Chen. The tame kernel of imaginary quadratic fields with class number 2 or 3. Math. Comp. 72 (2003) 1501-1509. MR 1972749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Zhenxiang Zhang. A one-parameter quadratic-base version of the Baillie-PSW probable prime test. Math. Comp. 71 (2002) 1699-1734. MR 1933051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] K. Chakraborty and M. Ram Murty. On the number of real quadratic fields with class number divisible by 3. Proc. Amer. Math. Soc. 131 (2003) 41-44. MR 1929021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michael J. Jacobson Jr. and Hugh C. Williams. New quadratic polynomials with high densities of prime values. Math. Comp. 72 (2003) 499-519. MR 1933834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stéphane Louboutin. Computation of class numbers of quadratic number fields. Math. Comp. 71 (2002) 1735-1743. MR 1933052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Frank Gerth III. Comparison of 4-class ranks of certain quadratic fields. Proc. Amer. Math. Soc. 129 (2001) 2547-2552. MR 1838376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Walter Feit. Some Diophantine equations of the form $x^{2}-py^{2} =z$. Proc. Amer. Math. Soc. 129 (2001) 623-625. MR 1800243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Schehrazad Selmane. Tenth degree number fields with quintic fields having one real place. Math. Comp. 70 (2001) 845-851. MR 1709158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. J. van der Poorten, H. J. J. te Riele and H. C. Williams. Computer verification of the Ankeny--Artin--Chowla Conjecture for all primes less than $100000000000$. Math. Comp. 70 (2001) 1311-1328. MR 1709160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 81 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia